U.S. doctors online nowAsk doctors free
Saudi Arabia
A member asked:

I have used retin a (tretinoin) cream on penis head only 2 days. now skin is rough, dead and dry. can it be healed properly? how long will it take? what to apply?

1 doctor answer2 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology 58 years experience
Stop RetinA: Do not use this on the penis. It is never used there. It is always irritating. Water is OK. Use something lubricating such as vaseline or Aquaphor. It will heal in a few days.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A member asked:
Used retin A (tretinoin) twice on penis head...skin burned, reddish and sore patches. applying Vaseline, moisturizer for 3 days. can I apply Betnovate ointment?
Dr. John Chiu
Allergy and Immunology 58 years experience
Stop: I have no idea why you want to put Retin A (tretinoin) on your penis head since there is no wrinkle there. If anything, try topical hydrocortisone for... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
My potty dark and rough and there is small acne under the skin what's the treatment? Can i use retin A (tretinoin) cream
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Dermatologist: please don't self medicate with retin A (tretinoin) cream, especially that you are young lady, please see a dermatologist to help diagnose you right a... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Elocom (0.1%), Betnovate Ointment (30g), Elica-M (0.01%), Vaseline or moisturizer cream. Which cream may help to heal burned skin fast from Retin A (tretinoin)?
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Dermatologist: Evaluation, please don't self medicate, those are potent steroid creams , which you might not need in your case, seek a dermatologist evaluation plea... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
26 female, h'v been prescribed retin-a cream by dermtolgst 4some sort of acne on face, applied every night for 2weeks, bt now skin is extreme dry &stiff?
Dr. STEPHEN GIROUX
Pharmacology 41 years experience
Fairly common: Retin a (tretinoin) commonly causes dryness of the skin. Ask the dermatologist for a moisturizer that would be safe to use on the acne-prone areas to ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 38-year-old male asked:
I recently used tretinoin cream (prescribed for severe body acne) on my penis after reading it might help fordyce spots. Now I have a chemical burn that is causing intense itching and burning with some peeling. Will my skin heal? What can I do?
Dr. James Ferguson
Pediatrics 47 years experience
Be patient: You have a chemical burn. You need to keep the site clean and moisturized over the next week or more & it will gradually improve. It may take 6 we... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.